# SDR C2XA10TY038

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 18,286 hours, 13,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT5605
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS DURING A OVERNIGHT THE A/C WAS FOUND WITH THE NR 3 INVERTER FOR THE EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 INVERTER IAW EMB 145 AMM33-50-11.  OPS CHECK GOOD AND WAS RELEASED.
